# SDR ANCF2014011000183

- Difficulty date: February 25, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N969AV
- Make and model: Airbus A330-243
- Aircraft serial: 1016
- Aircraft time: 24,617 hours, 4,270 cycles
- Engine: Rroyce RB211TRENT76
- Engine time: 11,708 hours, 2,160 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN PURS PULLED CB`S FROM GALLEY BECAUSE A BURNED WIRE SMELL AROUND FWD AREA.  IAW AMM 25-35-00-710 806 25-35-00-700-801 OVENS & COFFEE MAKER.
